# SDR ABXA20160917145

- Difficulty date: September 17, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 82,411 hours, 19,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DESCENT DEVICES WERE FOUND NOT PROPERLY STOWED. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) UNTIL THE DESCENT DEVICES WERE REPLACED WITH SERVICEABLE DESCENT DEVICES. THE CAUSE FOR THE DESCENT DEVICE BECOMING UNSTOWED IS UNKNOWN.
